Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 7, 2014, 5:13 PM EDT for Stewart County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2014, 5:13 PM EDT (21:13 UTC)
- Expired
- Sep 7, 2014, 5:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Stewart County, GA
The radar
The Ft Rucker radar (KEOX), 95 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 911 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
773
WWUS82 KFFC 072113
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN SEP 7 2014
GAZ090-102-072145-
513 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 545 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUVALE...MOVING SOUTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOUVALE AND CHARLES.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3208 8498 3223 8494 3225 8492 3225 8476
3207 8471
TIME...MOT...LOC 2113Z 006DEG 13KT 3218 8483
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 7, 3:08 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Sep 7, 3:08 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 PM EDT SUN SEP 7 2014 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... MODELS IN GOOD AGREEMENT TAKING THE SURFACE LOW OVER SOUTHEAST GA AND MOVING IT UP THE COAST. THIS WILL KEEP A NORTHEAST SURFACE FLOW OVER THE CWA THROUGH MONDAY NIGHT. CURRENT CONVECTION OVER THE CWA WILL DISSIPATE THIS EVENING. THERE COULD BE AN ISOLATED SHOWER/TSTORM JUST ABOUT ANYWHERE TONIGHT AND WILL MAINTAIN A 20 POP ACROSS MOST OF THE CWA. A LITTLE HIGHER POPS ACROSS THE EXTREME SOUTHEAST PART OF THE CWA TONIGHT DUE TO THE PROXIMITY OF THE SURFACE LOW. AS THE SURFACE LOW PULLS TO OUR NORTHEAST...SLIGHTLY DRIER AIR WILL MOVE INTO NORTH GA WITH THE DEEPEST MOISTURE SHIFTING TO PARTS OF CENTRAL GEORGIA AND THIS IS WHERE THE HIGHEST POPS WILL BE MONDAY AFTERNOON. ANY CONVECTION THAT DOES FORM WILL DIMINISH MONDAY NIGHT. 17 .LONG TERM /TUESDAY THROUGH SUNDAY/... A WEAKENING FRONT ACROSS SOUTH GA AND A WEAK WEDGE PERSIST ACROSS NORTHEAST GA ON TUESDAY. FOR THE REMAINDER OF THE WEEK...UPPER LEVEL HIGH PRESSURE RETURNS ACROSS THE SOUTHEAST U.S. AND GA REMAINS IN A MOIST TROPICAL AIR MASS. THIS WOULD SUPPORT ISOLATED OR SCATTERED THUNDERSTORMS EACH DAY WITH MOSTLY A DIURNAL PATTERN. BY FRIDAY A FRONT GETS PUSHED INTO NORTH GA AS A BROAD UPPER TROUGH DEEPENS INTO THE GREAT LAKES. THE FRONT CONTINUES TO SINK SOUTH ON SATURDAY...HOWEVER THE ECMWF SEEMS A BIT SLOWER WITH THIS. OVERALL...IT LOOKS LIKE THERE WILL BE SOME DRYING ACROSS THE NORTH BY THE END OF THE PERIOD. HAVE SHOWN ONLY A SLIGHT CHANCE OF POPS ACROSS THE NORTH FOR SATURDAY...CHANCE ELSEWHERE. 41/16 AVIATION... 18Z UPDATE... VFR CONDITIONS WILL PREVAIL THROUGH MIDNIGHT TONIGHT...THEN EXPECT MVFR CIGS TO DEVELOP ACROSS THE FORECAST AREA LATE TONIGHT. THESE CLOUDS WILL RISE TO VFR BY LATE TO MID MORNING MONDAY. SCATTERED CONVECTION HAS DEVELOPED AND THIS WILL CONTINUE THROUGH THE AFTERNOON/EARLY EVENING BEFORE DISSIPATING. WINDS WILL REMAIN ON THE EAST SIDE BUT AROUND 6 KTS OR LESS EXCEPT IN THUNDERSTORMS. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 86 68 88 / 60 30 20 20 ATLANTA 71 85 70 87 / 60 30 20 20 BLAIRSVILLE 65 82 64 83 / 50 30 20 20 CARTERSVILLE 69 86 69 87 / 50 30 20 20 COLUMBUS 72 90 71 90 / 60 40 20 30 GAINESVILLE 70 84 68 86 / 60 30 20 20 MACON 70 90 70 91 / 60 50 30 30 ROME 69 89 68 89 / 30 30 20 20 PEACHTREE CITY 70 86 68 88 / 60 30 20 20 VIDALIA 72 89 71 89 / 60 60 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....41/16 AVIATION...17
Hazardous weather outlook, Sep 7, 2:40 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 240 PM EDT SUN SEP 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 240 PM EDT SUN SEP 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS OF RAIN WILL BE LIKELY WITH THESE STORMS. LOCALIZED FLASH FLOODING WITH SLOW MOVING OR TRAINING STORMS AND SOME ENHANCED DOWNBURST WINDS ARE POSSIBLE. ISOLATED STRONG TO SEVERE DEVELOPMENT CANNOT BE RULED OUT FOR THIS AFTERNOON INTO THE EVENING. THUNDERSTORMS MAY BE MORE NUMEROUS OVER PORTIONS OF EAST CENTRAL GEORGIA AS A RESULT OF LOW PRESSURE PERSISTING OFF THE GEORGIA COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE STRONG WITH GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 16
In the hours before
Special weather statement, Sep 7, 4:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT SUN SEP 7 2014
GAZ074-084-085-097-072130-
443 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WASHINGTON...LAURENS...JOHNSON AND WILKINSON COUNTIES UNTIL 530
PM EDT...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOWNS TO NICKLESVILLE...MOVING SOUTH AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...LAURENS...JOHNSON AND WILKINSON COUNTIES THROUGH
530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TOOMSBORO...DOWNS...OCONEE...SANDERSVILLE...TENNILLE...
NICKLESVILLE...DAVISBORO...CHAPPELLS MILL...MONTROSE...RIDDLEVILLE...
TUCKERS CROSSROAD...DUDLEY...DONOVAN...PRINGLE AND HARRISON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3257 8291 3246 8315 3263 8325 3304 8291
3315 8271 3313 8267 3303 8260 3302 8255
3295 8254 3292 8251 3290 8251
TIME...MOT...LOC 2043Z 014DEG 15KT 3308 8265 3288 8289
3266 8317Special weather statement, Sep 7, 4:49 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT SUN SEP 7 2014
GAZ069-072115-
449 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UPSON COUNTY UNTIL 515 PM EDT...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM AROUND LOGTOWN...MOVING SOUTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UPSON COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE YATESVILLE...THE ROCK...LOGTOWN...REDBONE
CROSSROADS...THOMASTON AND SALEM. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3283 8439 3298 8423 3292 8412 3280 8414
3280 8415 3273 8418 3272 8419
TIME...MOT...LOC 2049Z 024DEG 8KT 3286 8417Special weather statement, Sep 7, 4:58 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT SUN SEP 7 2014
GAZ080-092-072130-
458 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN SCHLEY AND TAYLOR COUNTIES UNTIL 530 PM EDT...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF CHARING TO CONCORD. THE
LINE OF THUNDERSTORMS WERE NEARLY STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO MPH AS THEY MOVE ACROSS
SCHLEY AND TAYLOR COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE CHARING...CONCORD AND RUPERT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3232 8438 3242 8437 3255 8445 3259 8429
3245 8424 3240 8424 3240 8425 3232 8425
TIME...MOT...LOC 2058Z 243DEG 1KT 3254 8438 3243 8433
3234 8436Special weather statement, Sep 7, 5:00 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT SUN SEP 7 2014
GAZ103-104-072130-
500 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WEBSTER AND SUMTER COUNTIES UNTIL 530 PM EDT...
AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS AROUND DUMAS. THE THUNDERSTORMS WERE NEARLY
STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WEBSTER AND SUMTER COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE DUMAS...CENTERPOINT...PRESTON...
CROXTON CROSSROADS...PLAINS AND CONCORD. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3204 8459 3216 8438 3196 8426 3192 8439
3195 8444 3193 8444 3191 8446 3191 8452
TIME...MOT...LOC 2100Z 243DEG 1KT 3200 8445Special weather statement, Sep 7, 5:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SUN SEP 7 2014
GAZ020-031-032-072130-
503 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN PAULDING...BARTOW AND COBB COUNTIES UNTIL 530 PM EDT...
AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ACWORTH TO DALLAS...MOVING SOUTHEAST AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING...BARTOW AND COBB COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DALLAS...NEW HOPE...
CROSS ROADS...ACWORTH...DUE WEST...LOST MOUNTAIN PARK AND HIRAM.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3412 8474 3405 8463 3387 8469 3377 8483
3377 8487 3378 8488 3388 8492
TIME...MOT...LOC 2103Z 314DEG 6KT 3408 8471 3394 8477
3386 8486Special weather statement, Sep 7, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN SEP 7 2014
GAZ090-102-072145-
513 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 545 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUVALE...MOVING SOUTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOUVALE AND CHARLES.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3208 8498 3223 8494 3225 8492 3225 8476
3207 8471
TIME...MOT...LOC 2113Z 006DEG 13KT 3218 8483The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 12:26 PM EDT | Special Weather Statement | FFC | Bibb | 34 min |
| Sep 7, 12:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Sep 7, 1:30 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Sep 7, 1:55 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Sep 7, 2:01 PM EDT | Special Weather Statement | FFC | Houston | 44 min |
| Sep 7, 2:09 PM EDT | Special Weather Statement | FFC | Dooly | 36 min |
| Sep 7, 2:23 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Sep 7, 2:34 PM EDT | Special Weather Statement | FFC | Greene | 26 min |
| Sep 7, 2:39 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Sep 7, 2:44 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 31 min |
| Sep 7, 2:57 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Sep 7, 3:00 PM EDT | Special Weather Statement | FFC | Crisp | 45 min |
| Sep 7, 3:02 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Sep 7, 3:08 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
| Sep 7, 3:10 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 35 min |
| Sep 7, 3:30 PM EDT | Special Weather Statement | FFC | Monroe | 30 min |
| Sep 7, 3:33 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Sep 7, 3:43 PM EDT | Special Weather Statement | FFC | Sumter | 47 min |
| Sep 7, 3:46 PM EDT | Special Weather Statement | FFC | Glascock, Washington | 29 min |
| Sep 7, 3:57 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 33 min |
| Sep 7, 4:00 PM EDT | Special Weather Statement | FFC | Monroe | 30 min |
| Sep 7, 4:12 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 33 min |
| Sep 7, 4:17 PM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 7, 4:23 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Sep 7, 4:27 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Sep 7, 4:35 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Sep 7, 4:40 PM EDT | Special Weather Statement | FFC | Gwinnett | 35 min |
| Sep 7, 4:43 PM EDT | Special Weather Statement | FFC | Washington | 47 min |
| Sep 7, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 46 min |
| Sep 7, 4:49 PM EDT | Special Weather Statement | FFC | Upson | 26 min |
| Sep 7, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 52 min |
| Sep 7, 4:58 PM EDT | Special Weather Statement | FFC | Taylor | 32 min |
| Sep 7, 5:00 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Sep 7, 5:03 PM EDT | Special Weather Statement | FFC | Paulding | 27 min |
| Sep 7, 5:28 PM EDT | Special Weather Statement | FFC | Webster | 47 min |
| Sep 7, 5:31 PM EDT | Special Weather Statement | FFC | Fayette, Henry | 29 min |
| Sep 7, 5:33 PM EDT | Special Weather Statement | FFC | Cobb, Douglas | 27 min |
| Sep 7, 5:36 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Sep 7, 5:39 PM EDT | Special Weather Statement | FFC | Meriwether | 36 min |
| Sep 7, 5:41 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| Sep 7, 5:43 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| Sep 7, 5:45 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
| Sep 7, 5:55 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Sep 7, 6:14 PM EDT | Special Weather Statement | FFC | Heard, Meriwether, Troup | 46 min |
| Sep 7, 6:18 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 27 min |
| Sep 7, 6:26 PM EDT | Special Weather Statement | FFC | Muscogee | 49 min |
| Sep 7, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 32 min |
| Sep 7, 6:48 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Sep 7, 6:52 PM EDT | Flash Flood Warning | FFC | Coweta, Meriwether | 6 hr |
| Sep 7, 6:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Sep 7, 7:12 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Troup | 48 min |
| Sep 7, 7:14 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Sep 7, 7:18 PM EDT | Flash Flood Warning | FFC | Muscogee | 6 hr |
| Sep 7, 7:52 PM EDT | Special Weather Statement | FFC | Candler | 23 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.